fathomss (fathomss) wrote in vaginapagina,
fathomss
fathomss
vaginapagina

Spotting a LOT?

I've been taking Yaz HBC for 12 days now. This is my first month to ever take HBC... ever. Well I'm the worrying type and even though I know that the first month of HBC can lead to spotting, I didn't think it would be this much! I know everyone's body is different but I have never heard of something like this. I have been "spotting" for approximately 5 days now. It was very light and more red at first, but for the past two days it has been a lot heavier (almost like a light period for me) and very thick and brown. I have also been cramping, feeling moody and experiencing more frequent bowel movements (just like I usually do before my usual period without HBC). Should I be worried about this? Is it normal?

Thanks everyone.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment